# SDR QXEA9600148

- Difficulty date: April 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811PH
- Make and model: Dhav DHC8102
- Aircraft serial: 23
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6038441
- Condition: Failed
- Location: Coat Closet
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT POWER SUPPLY IN COAT CLOSET THE LOWER PACK FAILED SHORTLY AFTER INSTALLATION.  POWER SUPPLY AND BATTERY REPLACED AND POWER SUPPLY, OPS CHECKED GOOD.
